Periodical (Journal)

ISSN  :   0035-7596 ( Print )   |   1945-3795 ( Online )   Active

Aim & Scope
Rocky Mountain Journal of Mathematics publishes both research and expository articles in mathematics, and particularly invites well-written survey articles. The Rocky Mountain Journal of Mathematics endeavors to publish significant research papers and substantial expository/survey papers in a broad range of theoretical and applied areas of mathematics. For this reason the editorial board is broadly based and submissions are accepted in most areas of mathematics. In addition, the journal publishes specialized conference proceedings. Any person interested in editing such a proceeding should contact the managing editor. [1]

Go to Website

2022 - VOLUME 52, ISSUE 4
22 RESULTS in 189 msec
Random triangles on flat tori

No authors listed.

Rocky Mountain Journal of Mathematics , 2022 - VOLUME 52, ISSUE 4 , p .

0 0
Homogeneous additive congruences

No authors listed.

Rocky Mountain Journal of Mathematics , 2022 - VOLUME 52, ISSUE 4 , p .

0 0